Police: Baby overdoses on opiates, revived by Narcan

AKRON, Ohio (CNN) – A one-year-old baby is in the hospital Thursday night after police say he overdosed on opioids.

The little boy’s 9-year-old brother was the one who called 911 when he realized the baby wasn’t breathing.

In the 911 call, you can hear the dispatcher ask for their mom then try to talk her through CPR before medics arrive.

The baby was given Narcan at the scene and again at Akron children’s. The medical staff were able to revive him.

Police think the baby got into drugs that were lying around the house.

Police say his mom was at the scene when officers got there but she’s now missing.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s